# SDR CALA2022032100723

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737-900ER
- Aircraft serial: 33532
- Aircraft time: 40,327 hours, 13,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EXTERIOR EMERGENCY LIGHT AT R1 DOOR INOP. RELAMPED EMERGENCY LIGHT REF MM 33-51-04. OPS CK OK.
